# SDR FDEA2020031920588

- Difficulty date: March 12, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60463
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEELWELL; X= -24 Y= 494 Z= -58 HAS 2EA. 1" CRACKS @ ADJACENT   FASTENERS ON BULKHEAD. REPAIR CRACKED REF SRM 53-30-00 FIG. 6 VOL. 1, AND DAC DWG NCA6046. INSTALLED REPAIR DOUBLERS I.A.W SRM 53-30-00 FIG. 6.  REF NON-ROUTINE N00225.
